# SDR CA000518008

- Difficulty date: October 17, 1999
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,375 hours
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Spline Adapter
- Part number: 206040328101
- Condition: Chafed
- Location: T/R Driveshaft
- Part time: 18,600 hours
- Component: T/R Splined Adap, 206040328101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPLINED ADAPTER AT THE AFT END OF SHORT T/R DRIVE SHAFT RUBBING ON ENGINE OIL TANK COOLER COWLING.  CHAFING THROUGH THE COWLING HONEYCOMB.  COWLING WAS REPAIRED TO ALLOW CLEARANCE FOR THE COUPLING ADAPTER.
